# SDR 2006FA0000667

- Difficulty date: July 7, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- Aircraft: N342MG
- Make and model: Amtr VANSRV4
- Aircraft serial: 1863
- Aircraft time: 35 hours
- Engine: Lyc IO360A1A
- Engine time: 19 hours
- Propeller: Hartzl HCM2YR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 15473
- Part serial: DATECODE2505
- Condition: Faulty
- Location: Fuel Sys
- Part time: 19 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

T/O ROLL OK, ENG STARTED LOSING PWR JUST AFTER T/O AT APROX 150 FT, DETECTED A SLIGHT MISS OR LOSS OF PWR, MADE A SHARP LT TURN , ENG CONTINUED TO LOSE PWR, SWITCHED ON BOST PUMP AT THIS TIME, ENG SEEMED TO RESPOND FOR A SECOND, BUT CONTINUED TO LOSE PWR, MADE ANOTHER LT, LANDED, PULLED AC BACK TO HANGER.  AC HAS VISION VM1000 INSTRUMENT.  CKD LAST FLT READINGS, FUEL PRES LOW 18 PSI, HIGH OF 29 PSI. RESTARTED ENG, IDLE WAS OK, FUEL PRESS WAS JUMPING FROM 20 TO 31 PSI.  PWR WAS INCREASED TO FULL PWR, HELD APROX 30 SECONDS, ENG STARTED LOSING PWR, BOOST PUMP ON NO CHANGE. TURNED BOOST PUMP OFF, WATCHED FUEL PRESS, IT WAS JUMPING FROM 19 TO 31 PSI THEN DOWN TO 23.   BYPASSED ENG DRIVEN PUMP AND ENG RAN, HELD PWR.
